# SDR 07FDEA03246

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 680 FLOORBEAM LBL 4", CORRODED ON UNDERSIDE OF SCREW HOLE.  REMOVED CORROSION, MEASURED MATERIAL. ORG MATERIAL THICKNESS .125".  REMOVED .035"  REMAINING .090" FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE AREA.  FABRICATED REPAIR ANGLES AND FILLER.  TREATED AND PRIMED REPAIR PARTS.  INSTALLED   REPAIR PARTS.  ANGLES WERE HEAT TREATED TO TH1050 CONDITION THEN CAD PLATED PER REF 51-10-2 PG 7 SRM 51-30-02, PG 2, FED EX DWG SR 27-53-034 REPAIR NR 1, REV F, SRM 53-10-1 FIG 5, THIS IS CLASSIFIED AS A MAJOR REPAIR.
